Notre Dame Journal of Formal Logic

A completeness theorem for dynamic logic.

László Csirmaz

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 26, Number 1 (1985), 51-60.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093870760

Zentralblatt MATH identifier
0555.68012

Mathematical Reviews number (MathSciNet)
MR766666

Digital Object Identifier
doi:10.1305/ndjfl/1093870760

Subjects
Primary: 68Q60: Specification and verification (program logics, model checking, etc.) [See also 03B70]
Secondary: 03B70: Logic in computer science [See also 68-XX]

Citation

Csirmaz, László. A completeness theorem for dynamic logic. Notre Dame Journal of Formal Logic 26 (1985), no. 1, 51--60. doi:10.1305/ndjfl/1093870760. http://projecteuclid.org/euclid.ndjfl/1093870760.


Export citation